×

zbMATH — the first resource for mathematics

On the de Rham-Witt complex attached to a semi-stable family. (English) Zbl 0742.14015
Let \(K\) be a complete discrete valuation field with integer ring \({\mathfrak O}_ K\) and residue field \(k\) (\(\hbox{ch}(K)=0\), \(\hbox{ch}(k)=p>0\) and \(k\) is perfect). A proper semistable family \({\mathcal X}\) over \({\mathfrak O}_ K\) means that: \({\mathcal X}\) is regular and \(X={\mathcal X}\otimes_{{\mathfrak O}_ K}K\) is smooth over \(K\); \(Y={\mathcal X}\otimes_{{\mathfrak O}_ K}k\) is a reduced divisor with normal crossings in \({\mathcal X}\).
In section 1 the author defines a “modified Hodge-Witt sheaf” \(W_ n\omega^ i_ Y\). In section 2, one describes the structure of the “ modified de Rham-Witt complex” \(W\omega_ y^ \bullet\) on \(Y_{et}\), whose hypercohomology \(H^*(Y,W\omega_ Y^ \bullet)\) is a finitely generated \(W(k)\)-module with Frobenius \(\varphi\) and one defines an endomorphism \(N\) on \(H^*(Y,W\omega_ Y^ \bullet)\) such that \(N\circ\varphi=p\varphi\circ N\) and \(N\) is nilpotent on \(H^*(Y,W\omega_ Y^ \bullet)\otimes\mathbb{Q}\). In section 3 one develops the Poincaré duality theory for the “modified Hodge-Witt sheaves”.

MSC:
14F40 de Rham cohomology and algebraic geometry
14F30 \(p\)-adic cohomology, crystalline cohomology
14D10 Arithmetic ground fields (finite, local, global) and families or fibrations
14D07 Variation of Hodge structures (algebro-geometric aspects)
13D25 Complexes (MSC2000)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] P. Deligne , La conjecture de Weil. II , Publ. Math. IHES 52 (1980), 137-252. · Zbl 0456.14014
[2] T. Ekedahl , On the multiplicative properties of the de Rham-Witt complex I , Arkiv för Mat. 22 (1984), 185-238. · Zbl 0575.14016
[3] J.-M. Fontaine , Letter to U. Jannsen , dated Nov. 26, 1987.
[4] R. Hartshorne , Residues and duality , Springer LNM n^\circ 20 (1966). · Zbl 0212.26101
[5] O. Hyodo , A note on p-adic etale cohomology in the semi-stable reduction case , Invent. Math. 91 (1988), 543-557. · Zbl 0619.14013
[6] O. Hyodo , A cohomological construction of Swan representation over the Witt ring . Preprint. · Zbl 0699.14026
[7] L. Illusie , Complexe de de Rham-Witt et cohomologie cristalline , Ann. Sci. Ec. Norm. Sup. 12 (1979), 501-661. · Zbl 0436.14007
[8] L. Illusie et M. Raynaud , Les suites spectral associées au complexe de de Rham-Witt , Publ. Math. IHES 57 (1983), 73-212. · Zbl 0538.14012
[9] U. Jannsen , On the /-adic cohomology of varieties over number fields and its Galois cohomology . Preprint (1987). · Zbl 0703.14010
[10] K. Kato , The limit Hodge structure in the mixed characteristic case . Manuscript 1988.
[11] K. Kato. In preparation.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.